MathSciNet Relay Station
MathSciNet bibliographic data
MR413859 (54 #1971) 81.47
Avron, J.; Grossmann, A.; Rodriguez, R. Hamiltonians in one-electron theory of solids. I. Rep. Mathematical Phys. 5 (1974), no. 1, 113–120.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement